Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about side effects from STOPPING birth control

I was on the pill for 15 years before stopping. My dh had a Vasectomy so I no longer need them. My period came on time but I've had abdominal tenderness. Does anybody know if this is normal?

Answer Question
 
mykidsmommy

Asked by mykidsmommy at 4:18 PM on Jan. 12, 2009 in Just for Fun

Level 1 (0 Credits)
Answers (7)
  • When I went off birth control before I decided to get my IUD the only issues I had were irregular periods and massive acne!!!
    Anonymous

    Answer by Anonymous at 4:22 PM on Jan. 12, 2009

  • i stopped and got a bad cramp like once a month.
    KaydensMom99

    Answer by KaydensMom99 at 4:23 PM on Jan. 12, 2009

  • This isn't really a cramp but more like tenderness, especially when you push on it... I guess it's more my bladder then abdomen.
    mykidsmommy

    Answer by mykidsmommy at 4:25 PM on Jan. 12, 2009

  • I also wanted to say that I'm not currently on my period, though.
    mykidsmommy

    Answer by mykidsmommy at 4:25 PM on Jan. 12, 2009

  • I don't think it is. Generally, the symptoms are the same as PMS but occur any old time in your cycle as your body tries to re-regulate itself without the extra hormones. It can't hurt to be checked.

    Also, did your husband go back for his follow-up appointment to make sure he is "fixed"? Many, many do not and need a second procedure before they are truly sterile.
    kaycee14

    Answer by kaycee14 at 4:27 PM on Jan. 12, 2009

  • kaycee, thank you and yes he went back for his followup. He's good. :)
    mykidsmommy

    Answer by mykidsmommy at 4:32 PM on Jan. 12, 2009

  • i would play it safe and go to the doctor!
    bstonecipher

    Answer by bstonecipher at 7:07 PM on Jan. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Just for Fun
Any Bachelor Fans????

Next question overall (Health)
White bump on vulva